No Cover Image

Journal article 503 views

Non-commutative complex differential geometry / Edwin, Beggs

Journal of Geometry and Physics, Volume: 72, Pages: 7 - 33

Swansea University Author: Edwin, Beggs

Full text not available from this repository: check for access using links below.

Abstract

The paper sets out the theory of noncommutative complex differential structures, and relates it to the existing literature on noncommutative algebraic geometry. The eventual idea is to to motivate work to make a noncommutative analogue of Serre's Geometric / Algebraic correspondence.

Published in: Journal of Geometry and Physics
ISSN: 0393-0440
Published: Elsevier 2013
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa13892
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: The paper sets out the theory of noncommutative complex differential structures, and relates it to the existing literature on noncommutative algebraic geometry. The eventual idea is to to motivate work to make a noncommutative analogue of Serre's Geometric / Algebraic correspondence.
Keywords: noncommutative algebraic geometry, holomorphic sheaves, complex structures
College: College of Science
Start Page: 7
End Page: 33